# SDR 2022F00410

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Aircraft: N990LC
- Make and model: Lear 35A
- Aircraft serial: 35A483
- Aircraft time: 17,328 hours, 12,574 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: None
- Condition: None
- Component: Display System
- Component part number: 66083021
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON ACTIVATION ON PILOT INSTRUMENT LIGHT RHEOSTAT, SMOKE WAS EVIDENT FROM BEHIND THE MAIN INSTRUMENT PANEL. RETURNED TO THE AIRPORT OF ORIGIN, LANDING UNEVENTFUL.
